# SDR SWAA2021072290584

- Difficulty date: June 8, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD FLOOR SUPPORT HAS SPOTS OF CORROSION. / DUPLICATE ITEM. DICREPANCY CORRECTED ON N/R DEFECT NO W150638
